Annals of K-Theory

Localization $C^*$-algebras and $K$-theoretic duality

Marius Dadarlat, Rufus Willett, and Jianchao Wu

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/akt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Based on the localization algebras of Yu, and their subsequent analysis by Qiao and Roe, we give a new picture of KK-theory in terms of time-parametrized families of (locally) compact operators that asymptotically commute with appropriate representations.

Article information

Source
Ann. K-Theory, Volume 3, Number 4 (2018), 615-630.

Dates
Received: 21 September 2016
Revised: 27 February 2018
Accepted: 26 March 2018
First available in Project Euclid: 5 January 2019

Permanent link to this document
https://projecteuclid.org/euclid.akt/1546657258

Digital Object Identifier
doi:10.2140/akt.2018.3.615

Mathematical Reviews number (MathSciNet)
MR3892961

Zentralblatt MATH identifier
07000854

Subjects
Primary: 19K35: Kasparov theory ($KK$-theory) [See also 58J22] 19K56: Index theory [See also 58J20, 58J22]
Secondary: 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22]

Keywords
K-theory duality operator algebras

Citation

Dadarlat, Marius; Willett, Rufus; Wu, Jianchao. Localization $C^*$-algebras and $K$-theoretic duality. Ann. K-Theory 3 (2018), no. 4, 615--630. doi:10.2140/akt.2018.3.615. https://projecteuclid.org/euclid.akt/1546657258


Export citation

References

  • A. Connes and N. Higson, “Déformations, morphismes asymptotiques et $K``$-théorie bivariante”, C. R. Acad. Sci. Paris Sér. I Math. 311:2 (1990), 101–106.
  • M. Dădărlat and T. A. Loring, “$K``$-homology, asymptotic representations, and unsuspended $E$-theory”, J. Funct. Anal. 126:2 (1994), 367–383.
  • M. Dadarlat and S. Eilers, “Asymptotic unitary equivalence in $K\!K``$-theory”, $K``$-Theory 23:4 (2001), 305–322.
  • M. Dadarlat and S. Eilers, “On the classification of nuclear $C^*$-algebras”, Proc. London Math. Soc. $(3)$ 85:1 (2002), 168–210.
  • E. Guentner, “Relative $E$-theory”, $K``$-Theory 17:1 (1999), 55–93.
  • N. Higson and J. Roe, Analytic $K``$-homology, Oxford University Press, 2000.
  • G. G. Kasparov, “Hilbert $C\sp{\ast}$-modules: Theorems of Stinespring and Voiculescu”, J. Operator Theory 4:1 (1980), 133–150.
  • G. G. Kasparov, “The operator $K``$-functor and extensions of $C\sp{\ast} $-algebras”, Izv. Akad. Nauk SSSR Ser. Mat. 44:3 (1980), 571–636. In Russian; translated in Math. USSR Izv. 16:3 (1981), 513–572.
  • W. L. Paschke, “$K``$-theory for commutants in the Calkin algebra”, Pacific J. Math. 95:2 (1981), 427–434.
  • Y. Qiao and J. Roe, “On the localization algebra of Guoliang Yu”, Forum Math. 22:4 (2010), 657–665.
  • J. Roe, Coarse cohomology and index theory on complete Riemannian manifolds, Memoirs of the American Mathematical Society 497, American Mathematical Society, Providence, RI, 1993.
  • G. Skandalis, “Une notion de nucléarité en $K``$-théorie”, $K``$-Theory 1:6 (1988), 549–573.
  • K. Thomsen, “On absorbing extensions”, Proc. Amer. Math. Soc. 129:5 (2001), 1409–1417.
  • D. Voiculescu, “A non-commutative Weyl–von Neumann theorem”, Rev. Roumaine Math. Pures Appl. 21:1 (1976), 97–113.
  • G. Yu, “Localization algebras and the coarse Baum–Connes conjecture”, $K``$-Theory 11:4 (1997), 307–318.